Maximum rate of increase in the African Elephant
Article first published online: 29 APR 2008
African Journal of Ecology
Volume 26, Issue 4, pages 323–327, December 1988
How to Cite
CALEF, G. W. (1988), Maximum rate of increase in the African Elephant. African Journal of Ecology, 26: 323–327. doi: 10.1111/j.1365-2028.1988.tb00984.x
- Issue published online: 29 APR 2008
- Article first published online: 29 APR 2008
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!